Alert archive / Nebraska / High Wind Warnings in 2020
High Wind Warning 1, NWS Omaha, NE
NWS Omaha, NE issued this high wind warning at Jan 17, 2020, 2:59 PM CST for 18 counties in Nebraska; Harrison County, Monona County, Iowa. It took effect at Jan 18, 2020, 2:00 AM CST. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 17, 2020, 2:59 PM CST (20:59 UTC)
- In effect from
- Jan 18, 2020, 2:00 AM CST
- Expired
- Jan 18, 2020, 5:29 AM CST
- In force
- 3 hr
- Issued by
- NWS Omaha, NE
Counties Harrison County, IA, Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Saunders County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 18, 2:35 AM CST | NON-TSTM WND GST 55 | Fort Calhoun, NE | TRASH CANS BLOWN OVER, SMALL LIMBS BROKEN. STRONG WINDS OF 45 TO 60 MPH MOVING ACROSS THE AREA. |
| Jan 18, 2:45 AM CST | NON-TSTM WND GST 55 | 1 Ne Omaha, NE | OPPD ESTIMATED 197 CUSTOMERS WITHOUT POWER. STRONG WINDS 45 TO 60 MPH MOVING ACROSS THE AREA. |
| Jan 18, 3:00 AM CST | NON-TSTM WND GST 55 | 2 E Omaha, NE | SMALL TREE BRANCHES BLOWN DOWN. ICE BEING FLUNG OUT OF TREES. |
| Jan 18, 3:30 AM CST | NON-TSTM WND GST 59 | 2 Ese Tekamah, NE | ASOS STATION KTQE TEKAMAH AIRPORT. |
| Jan 18, 4:15 AM CST | NON-TSTM WND GST 55 | 3 Ssw Yutan, NE | ESTIMATED AROUND 22 CUSTOMERS WITHOUT POWER. STRONG WINDS OF 45 TO 60 MPH MOVING ACROSS THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
563 WWUS73 KOAX 172059 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 259 PM CST Fri Jan 17 2020 IAZ043-055-NEZ011-012-015>018-030>034-042>045-050>052-181400- /O.NEW.KOAX.HW.W.0001.200118T0800Z-200118T1400Z/ Monona-Harrison-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone- Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, and Omaha 259 PM CST Fri Jan 17 2020 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 AM CST SATURDAY... * WHAT...Northwest winds gusting up to 60 mph. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...From 2 AM to 8 AM CST Saturday. * IMPACTS...Damaging winds may blow down trees and power lines. Blowing snow may cause brief periods of whiteout conditions. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose items and prepare for possible power outages. Considering adjusting travel plans. Use caution if you must drive. && $$
3 follow-up statements
416 WWUS73 KOAX 180259 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 859 PM CST Fri Jan 17 2020 IAZ043-055-NEZ011-012-015>018-030>034-042>045-050>052-181100- /O.CON.KOAX.HW.W.0001.200118T0800Z-200118T1400Z/ Monona-Harrison-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone- Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, and Omaha 859 PM CST Fri Jan 17 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST SATURDAY... * WHAT...Northwest winds 25 to 40 mph with gusts between 50 and 60 mph expected. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...From 2 AM to 8 AM CST Saturday. * IMPACTS...Damaging winds may blow down trees and power lines. Blowing snow may cause brief periods of whiteout conditions. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
832 WWUS73 KOAX 180856 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 256 AM CST Sat Jan 18 2020 IAZ043-055-NEZ011-012-015>018-030>034-042>045-050>052-181700- /O.NEW.KOAX.WI.Y.0002.200118T1400Z-200118T1900Z/ /O.CON.KOAX.HW.W.0001.000000T0000Z-200118T1400Z/ Monona-Harrison-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone- Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, and Omaha 256 AM CST Sat Jan 18 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM CST THIS AFTERNOON... * WHAT...For the High Wind Warning, northwest winds 25 to 35 mph with gusts up to 60 mph. For the Wind Advisory, northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...For the High Wind Warning, until 8 AM CST this morning. For the Wind Advisory, from 8 AM this morning to 1 PM CST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Areas of blowing snow could occur which could create whiteout conditions at times. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ IAZ056-069-079-080-090-091-NEZ053-065>068-078-088>093-181700- /O.NEW.KOAX.WI.Y.0002.200118T0900Z-200118T1900Z/ Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 256 AM CST Sat Jan 18 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of east central and southeast Nebraska and southwest Iowa. * WHEN...Until 1 PM CST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Patchy blowing snow could also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
193 WWUS73 KOAX 181129 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 529 AM CST Sat Jan 18 2020 IAZ043-055-NEZ011-012-015>018-030>034-042>045-050>052-181900- /O.CAN.KOAX.HW.W.0001.000000T0000Z-200118T1400Z/ /O.EXT.KOAX.WI.Y.0002.200118T1129Z-200118T1900Z/ Monona-Harrison-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone- Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, and Omaha 529 AM CST Sat Jan 18 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...Until 1 PM CST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Areas of blowing snow could occur in northeast Nebraska and northwest Iowa. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ056-069-079-080-090-091-NEZ053-065>068-078-088>093-181900- /O.CON.KOAX.WI.Y.0002.000000T0000Z-200118T1900Z/ Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 529 AM CST Sat Jan 18 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... * WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Portions of east central and southeast Nebraska and southwest Iowa. * WHEN...Until 1 PM CST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this high wind warning went out at Jan 17, 11:41 AM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Jan 17, 11:41 AM CST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1141 AM CST Fri Jan 17 2020
...Updated Aviation Forecast Discussion...
.DISCUSSION...
Issued at 253 AM CST Fri Jan 17 2020
Today and Tonight
Very challenging forecast setting up today with multiple wintry
precipitation types expected. Existing forecast in overall good
shape, but made minor tweaks to slightly higher snowfall amounts,
but also increased the wind gusts tonight into Saturday.
Snow was already spreading in southeast NE, reaching a line to
Albion to Lincoln to Falls City. This will continue to overspread
the region this morning, with snow covering the entire forecast
area by 12z. Some of the highres models suggest there could still
be an hour of a wintry mix on the front side waiting for full
column saturation. Snow becomes moderate to heavy at times this
morning with visibility down to 1/2 to 3/4 mile. 00z HREF data
suggests snowfall rates could approach 3/4 to 1" per hour for a
few hours at any given location, with 6 hourly amounts 2 to 4" CWA
wide by Noon.
Then the forecast becomes increasingly challenging as a dry slot
moves in aloft this afternoon, which removes ice from the column.
At the same time, surface temperatures continue to warm. We'll
still see precipitation through the afternoon, but it should
become more of a drizzle or freezing drizzle mix depending on
surface temps and location. For southeast NE, temperatures do
warm to freezing or above, which will help mitigate any potential
icing concerns this afternoon there. Elsewhere, for northeast NE
and western IA, temps could be right around freezing, thus
freezing rain or freezing drizzle could allow for a little more
icing in these areas this afternoon and evening.
The drizzle or freezing drizzle continues early in the evening,
but by then, a cold front will be arriving, sweeping into and
through the area by midnight and beyond. This will bring sharply
colder temps back into the region, which will likely flash freeze
wet road conditions, but also switch drizzle back to snow. Winds
could gust 40 to 55 mph tonight as the arctic air rushes back in,
so this will also create areas of blowing snow or flurries
overnight.
Storm total snowfall will range 2 to 5 inches across the forecast
area, and some of that will melt this afternoon as temperatures
warm with daytime insolation. Icing amounts are forecast from just
a trace to a tenth or two across portions of east central NE and
western IA.
Headline Considerations
A winter weather advisory will remain in effect for all areas
through 12z Saturday, for a variety of winter weather impacts.
Wind gusts could reach 60 mph in northeast NE tonight, so we may
have to consider upgrading to a winter storm warning or high wind
warning for a few counties in that area, but will let the next
forecast shift take another look. Not confidant that we can meet
blizzard criteria of 3 hours of 1/4 mile visibility tonight in
the blowing snow, but it's something we'll take a closer look at
too for headline upgrades in northeast NE as well.
WSR88D Issues
KOAX radar remains offline due to a hardware upgrade. Technicians
hoped to have the radar operational Thursday evening, but are
waiting for additional parts Friday morning. Users are advised to
use a regional mosaic for radar data in the local area.
Saturday through Monday
Bitter cold air remains in place across the region with Sunday the
coldest day. Very windy conditions expected Saturday with some
lingering patchy blowing snow, but no additional falling snow.
Temperatures Saturday and Sunday nights in the single digits
above and below zero, with wind chill values 10 to 20 below at
times. Extreme northeast NE and northwest IA may need a wind chill
advisory Sunday morning.
Tuesday through Thursday
Temperatures moderate Tuesday and Wednesday back into the upper
30s to lower 40s. Another weather system could bring a chance of
rain and snow Wednesday. Models however diverge on solutions for
Wednesday night into Thursday. GFS brings another substantial
system into the area, but the EC is farther north and keeps the
area dry, thus forecast confidence is pretty low by day 7.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1133 AM CST Fri Jan 17 2020
Predominantly freezing drizzle is expected throughout this
afternoon with precipitation diminishing from southwest to
northeast through the day. This will create a light glazing of ice
on any untreated areas. Some visibility restrictions are possible
in areas of any falling precipitation as well. Toward the end of
the TAF period, surface winds will turn to the northwest and gust
over 30kts with some 40kt gusts likely, espcially at KOFK.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Winter Weather Advisory until 6 AM CST Saturday for NEZ011-012-
015>018-030>034-042>045-050>053-065>068-078-088>093.
IA...Winter Weather Advisory until 6 AM CST Saturday for IAZ043-055-
056-069-079-080-090-091.
&&
DISCUSSION...DeWald
AVIATION...KernHazardous weather outlook, Jan 17, 10:08 AM CST, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1008 AM CST Fri Jan 17 2020 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-180615- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1008 AM CST Fri Jan 17 2020 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight A Winter Weather Advisory is in effect through tonight. Snow will continue to diminish and transition to freezing drizzle or drizzle through the afternoon. A very strong cold front coming in tonight will usher in sharply colder temperatures, with wet roads possibly flash freezing, and drizzle changing back to light snow or flurries. Strong northwest winds could gust 45 to 55 mph at times tonight, which could create areas of blowing snow. Total snow accumulations could range 2 to 5 inches across the region. The strong winds could also create isolated power outages. .DAYS TWO THROUGH SEVEN...Saturday through Thursday On Saturday night into Sunday morning, wind chill readings could fall to 15 to 20 below zero across portions of northeast Nebraska into west central Iowa. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but spotters are encouraged to report snow amounts to the National Weather Service.
In the hours before
Local storm report, Jan 17, 11:26 AM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1126 AM CST FRI JAN 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM SNOW RED OAK 41.01N 95.23W
01/17/2020 M3.5 INCH MONTGOMERY IA EMERGENCY MNGR
&&
DMPLocal storm report, Jan 17, 11:40 AM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1140 AM CST FRI JAN 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM SNOW 5 ESE AUBURN 40.37N 95.75W
01/17/2020 M2.1 INCH NEMAHA NE CO-OP OBSERVER
SNOW AND SLEET COMBINATION.
&&
BLBLocal storm report, Jan 17, 11:52 AM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1152 AM CST FRI JAN 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM SNOW 2 SSE COUNCIL BLUFFS 41.21N 95.85W
01/17/2020 M2.5 INCH POTTAWATTAMIE IA COCORAHS
&&Local storm report, Jan 17, 11:55 AM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1155 AM CST FRI JAN 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM SNOW 4 W NORFOLK 42.03N 97.49W
01/17/2020 M4.0 INCH MADISON NE CO-OP OBSERVER
4.0 INCHES TOTAL AT NOON. 3.0 INCHES SINCE 6
AM.
&&
BLBLocal storm report, Jan 17, 12:26 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1226 PM CST FRI JAN 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM FREEZING RAIN 1 NNE FALLS CITY 40.08N 95.59W
01/17/2020 M0.16 INCH RICHARDSON NE ASOS
ASOS MEASURES 0.16 INCHES OF FLAT ICE
ACCUMULATION. THIS EQUATES TO A RADIAL
ACCRETION THICKNESS OF 0.06 INCHES.
&&
BLBLocal storm report, Jan 17, 1:08 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
108 PM CST FRI JAN 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW MAPLETON 42.17N 95.79W
01/17/2020 M5.0 INCH MONONA IA PUBLIC
&&Nearby
High Wind Warnings in Nebraska, 2020High Wind Warnings in Iowa, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.